Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Generalized skin darkening. Have fibromyalgia and Sjogrens. What is going on?

Hi, I am suffering from skin colour changes generalized and have become 3 shades darker, my back ground is fibromaylgia and sjogrens. i was suffering with rosacea/dermititas and an oily scalp and was given doxycyline for 2 weeks at 50mg a day. once i noticed changes i stopped taking all medication this was in may 30th. since then my colour has got darker and darker on a daily basis, i am undergoing tests but nothing as yet...can anyone help me understand what could be going on? thanks
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi sjogrens disease causes generalised xerosis of skin which inturn causes genaralised darkness of skin.even doxycycline is a photosensitive drug which causes darkness of skin.i think there is no relation with fibromyelgia .
Go for thyroid profile.serum ferritin..serum b12 and haemogram.
Apply sunscreen in the morning and moisteriser in the night.use supplementation of iron.folic acid and b12 vitamin which cures the pigmentation part
Answered: Wed, 4 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor